ANNUAL WORKSHOP AGENDA October 18, 2005 Medford

Red Lion Hotel 200 N. Riverside Medford, OR 97501 (541) 779-5811 (541) 776-4133 (FAX) (See end of agenda for driving directions)

Tuesday, October 18

10:00 AM #1 – STIP ALLOCATION RECOMMENDATIONS AND RELATED POLICY ISSUES (2 HOURS, 30 MINUTES) – Siskiyou Room

Executive Staff Leader	Lorna Youngs
OTC Discussion Leader	Stuart Foster
Presenters	Doug Tindall, Craig Greenleaf, and Alan Arceneaux

12:30 PM LUNCH (OTC AND ODOT STAFF) (30 MINUTES) – Rogue River Room

1:00 PM #1 – STIP ALLOCATION RECOMMENDATIONS AND RELATED POLICY ISSUES, CONTINUED (1 HOUR) – Siskiyou Room

2:00 PM #2 – PROPOSED POLICY ON INFRASTRUCTURE COST SHARING (1 HOUR) – Siskiyou Room

Executive Staff Leader	Craig Greenleaf
OTC Discussion Leader	Randy Papé
Presenters	Craig Greenleaf and Doug Tindall

ANNUAL WORKSHOP AGENDA (Continued) October 18, 2005 Medford

Tuesday, October 18 (continued)

3:00 PM BREAK (15 MINUTES)

3:15 PM #3 – TOLLING ISSUES (1 HOUR, 15 MINUTES) – Siskiyou Room

Executive Staff Leader	Doug Tindall
OTC Discussion Leader	Gail Achterman
Presenters	James Whitty and Pamela Bailey Campbell, Carter & Burgess

4:30 PM ADJOURN FOR THE DAY

6:00 – 8:00 PM OTC/ODOT STAFF DINNER – Rogue River Room

FORMAL MEETING AGENDA October 19, 2005 Medford

Wednesday, October 19

7:00 AM Breakfast (OTC & ODOT Staff) at the Red Lion Hotel in the Rogue River Room.

8:00 AM Agenda review/briefing session same location.

FORMAL MONTHLY MEETING Red Lion Hotel – Siskiyou Room 200 N. Riverside Medford, OR 97501 (541) 779-5811 (541) 776-4133 (FAX)

Note: The Commission may choose to take agenda items out of order, pull, defer or shorten presentation time of agenda item(s) to accommodate unscheduled business needs. Anyone wishing to be present for a particular item should arrive when the meeting begins to avoid missing an item of interest.

Website address to view agendas/minutes on the Internet: http://www.oregon.gov/ODOT/COMM/otc_main.shtml

The meeting location is accessible to persons with disabilities. A request for an interpreter for the hearing impaired or for other accommodations for persons with disabilities should be made at least 48 hours before the meeting to Kim Jordan, Commission Assistant, at (503) 986-3450.

9:30 AM A) Director's Report. Informational. (10 min., Lorna Youngs)

9:40 AM B) Commission Member Reports. Informational. (10 min., OTC Members)

9:50 AM C) Public Comments. (Up to 15 min.) (Public testimony is valued by the Commission, and those who wish to testify are encouraged to sign up on the public comment sheet provided at the meeting handout table. Note: This part of the agenda is for comments on topics not scheduled elsewhere on agenda. General guidelines: provide written summaries when possible and limit comments to 3 minutes. If you bring written summaries or other materials to the meeting, please provide the Commission Assistant with 10 copies prior to your testimony. NOTE: If additional public comments are necessary, comments will be continued at the conclusion of today's agenda.)

FORMAL MEETING AGENDA (Continued) October 19, 2005 Medford

Wednesday, October 19 (Continued)

10:05 AM	D)	Approve the South West Area Commission on Transportation (SWACT) Bylaws and Biennial Report. Approval. (15 min., SWACT Chair Jim McClellan and Interim SW Area Manager Michael Baker)
10:20 AM	E)	Approve the Rogue Valley Area Commission on Transportation (RVACT) Bylaws and Biennial Report. Approval. (15 min., RVACT Chair Mike Montero and Rogue Valley Area Manager Art Anderson)
10:35 AM	F)	Oregon Transportation Investment Act of 2003 (OTIA III) Bridge Program monthly status report. Informational. <i>(5 min., Doug Tindall)</i>
10:40 AM	G)	Approve the Office of Innovative Partnerships to enter into negotiations with successful proposers on previously selected Oregon Innovative Partnerships Program projects. Approval. (30 min., OIPP Manager James Whitty and Project Manager Art James)
11:10 AM	H)	Presentation on the results of the Public Transit Discretionary Grant Program for the 2005-2007 biennium. Informational. (10 min., Martin Loring)
11:20 AM	I)	Approve additional recommendations for public transit project awards. Approval. (15 min., Martin Loring)
11:35 AM	J)	 Confirm the next two Commission meeting dates. Confirmation. (3 min., Lorna Youngs) Wednesday, November 16, 2005 in Salem. Potential meeting items may include: Approval to release the draft Oregon Transportation Plan for public review and review the public outreach plan. Presentation of the semiannual Audit Status Report. Presentation on the implementation plan for the REAL ID Act and Senate Bill 640. Tuesday, December 13, 2005 in Salem.

FORMAL MEETING AGENDA (Continued) October 19, 2005 Medford

Wednesday, October 19 (Continued)

11:38 AM	K)	Consider approving items on the Consent Calendar. (See below and following page). Approval. (3 min., Lorna Youngs)
11:41 AM	L)	Public Comments Continued.
11:56 AM		ADJOURN. (Lunch with ODOT Staff)

CONSENT CALENDAR

- 1. Approve the minutes of the September 14 and 15, 2005, Commission meeting in Yachats.
- 2. Adopt a resolution for authority to acquire real property by purchase, condemnation, agreement or donation.
- 3. Approve the following Oregon Administrative Rule (OAR) actions:

a.	Amendment of OAR 731-080-0020, 0030, 0040 and 0070 relating to the Road User Fee
	Pilot Program.
b.	Repeal of OAR 735-062-0100 relating to driver license renewal by mail.
C.	Amendment of OAR 740-055-0030 relating to International Fuels Tax Agreement fees.

- 4. Approve an amendment to the 2006-2009 STIP to cancel the US 101: Davis Slough to Bandon Chip Seal project in Coos County, and redistribute the funds from that project to cover the estimated increase in cost for the OR 38: Scottsburg to Scotts Creek Resurfacing project. The total amount of this request is \$639,000.
- 5. Approve an amendment to the 2004-2007 STIP to add two new safety projects. The projects are OR 126 Durable Striping, from milepoint (MP) 37.48 to MP 46.03, in Lane County, and improvements to signalized intersections on OR 99W at Fairfield and at Royal, in Eugene. The total cost for each project is \$300,000, for a total of \$600,000.
- 6. Approve an amendment to the 2004-2007 STIP to add the Salem Area Highway Advisory Radio (HAR) Installation project. Total cost of this project is \$68,000. Further amend the current STIP to reduce the scope and funding for the Eugene Metro HAR. This reduction will cover the cost for the Salem Area HAR.

FORMAL MEETING AGENDA (Continued) October 19, 2005 Medford

Wednesday, October 19 (Continued)

- 7. Approve an amendment to the 2004-2007 STIP to add the I-84: Emigrant Springs WB Left Lane Resurface project in Umatilla County (MP 232.9 to MP 237.9). Total amount of this request is \$330,000.
- 8. Approve an amendment to the 2004-2007 STIP to add the I-84: NE 105th to Troutdale, Advanced Transportation Management System (ATMS) Closed Circuit Television and Communications project in Multnomah County (Portland). Funds will come from canceling the Region 1 ATMS Hardware & Software (Ph 8) project and from the 2006 Region 1 Operations Reserve funds. The total project cost is \$1,580,000.
- 9. Approve the Annual Report of Financial Transactions of the Director of the Oregon Department of Transportation for fiscal year ended June 30, 2005.
- 10. Approve an amendment to the Oregon Transportation Commission's approved list of "Statewide Significant" projects to concur with previous recommendations to include the South I-205 Corridor Project (Clackamas, Multnomah and Washington Counties) and the I-5/I-405 Loop Project (Multnomah County).
- 11. Approve a request to submit to the Governor for his signature the proclamation designating December 2005 as "Drinking and Drugged Driving Awareness Month" in Oregon.
- 12. Approve an amendment to the 2004-2007 STIP to add the Berg Parkway Extension project located in the City of Canby. Funding of \$1,231,650 will come from a cancelled OTIA II project (OTC approved cancellation of the Arndt Road project in July 2005). Total project cost is estimated to be \$1,368,500.
- 13. Approve redistribution of \$64,000 industrial rail spur funds to Amy's Kitchen in White City.

FORMAL MEETING AGENDA (Continued) October 19, 2005 Medford

Directions to the Red Lion Hotel Medford

200 N. Riverside Medford, OR 97501 (541) 779-5811 (541) 776-4133 (FAX)

Off I-5 Southbound - Take Exit #27 (south end of Medford)

Turn right on Barnett

Turn right on Riverside (just past Burger King)

Follow Riverside approximately (1) mile

The Red Lion is on the right hand side

Off I-5 Northbound - Take Exit #27 (south end of Medford)

Turn left on Barnett - Go over the Freeway

Turn right on Riverside (just past Burger King)

Follow Riverside approximately (1) mile

The Red Lion is on the right hand side